# SDR FDEA200904081217

- Difficulty date: April 8, 2009
- Submitted: April 9, 2009
- Operation: Air carrier
- Aircraft: N813FD
- Make and model: Airbus A310-324
- Aircraft serial: 500
- Aircraft time: 43,113 hours, 18,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A2557379800000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO, FRAME 63A, LOWER CLOSE OUT ANGLE IS CRACKED.  REMOVED AND REPLACED THE ANGLE IAW SRM 51-72-10.
